Alert archive / New York / Winter Storm Watches in 2022
Winter Storm Watch 9, NWS Buffalo, NY
NWS Buffalo, NY issued this winter storm watch at Mar 10, 2022, 3:03 AM EST for 12 counties in New York. It took effect at Mar 11, 2022, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 10, 2022, 3:03 AM EST (08:03 UTC)
- In effect from
- Mar 11, 2022, 7:00 PM EST
- Expired
- Mar 11, 2022, 3:36 AM EST
- In force
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 104 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
015 WWUS41 KBUF 100803 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 303 AM EST Thu Mar 10 2022 NYZ004>008-013-014-021-101615- /O.NEW.KBUF.WS.A.0009.220312T0000Z-220313T0600Z/ Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-Ontario- Allegany- Including the cities of Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 303 AM EST Thu Mar 10 2022 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations in excess of 7 inches possible. Winds could gust as high as 45 mph. * WHERE...Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany counties. * WHEN...From Friday evening through late Saturday night. * IMPACTS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ EAJ
5 follow-up statements
122 WWUS41 KBUF 101536 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 1036 AM EST Thu Mar 10 2022 NYZ004>008-013-014-021-102345- /O.CON.KBUF.WS.A.0009.220312T0000Z-220313T0600Z/ Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-Ontario- Allegany- Including the cities of Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 1036 AM EST Thu Mar 10 2022 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations in excess of 7 inches possible. Winds could gust as high as 45 mph. * WHERE...Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany counties. * WHEN...From Friday evening through late Saturday night. * IMPACTS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits to near zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ TMA
724 WWUS41 KBUF 101948 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 248 PM EST Thu Mar 10 2022 NYZ012-019-020-085-110400- /O.EXB.KBUF.WS.A.0009.220312T0000Z-220312T2300Z/ Wyoming-Chautauqua-Cattaraugus-Southern Erie- Including the cities of Warsaw, Jamestown, Olean, Orchard Park, and Springville 248 PM EST Thu Mar 10 2022 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations in excess of 7 inches possible. Winds could gust as high as 40 mph. * WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie counties. Greatest snowfall amounts across the higher terrain of the Chautauqua Ridge and Boston Hills. * WHEN...From Friday evening through Saturday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits to near zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ NYZ004>008-013-014-021-110400- /O.CON.KBUF.WS.A.0009.220312T0000Z-220313T0600Z/ Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-Ontario- Allegany- Including the cities of Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 248 PM EST Thu Mar 10 2022 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations in excess of 7 inches possible. Winds could gust as high as 45 mph. * WHERE...Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany counties. * WHEN...From Friday evening through late Saturday night. * IMPACTS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits to near zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ TMA
101 WWUS41 KBUF 110235 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 935 PM EST Thu Mar 10 2022 NYZ004>008-013-014-021-111445- /O.CON.KBUF.WS.A.0009.220312T0000Z-220313T0600Z/ Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-Ontario- Allegany- Including the cities of Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 935 PM EST Thu Mar 10 2022 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations in excess of 7 inches possible. Winds could gust as high as 45 mph. * WHERE...Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany counties. * WHEN...From Friday evening through late Saturday night. * IMPACTS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits to near zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ NYZ012-019-020-085-111445- /O.CON.KBUF.WS.A.0009.220312T0000Z-220312T2300Z/ Wyoming-Chautauqua-Cattaraugus-Southern Erie- Including the cities of Warsaw, Jamestown, Olean, Orchard Park, and Springville 935 PM EST Thu Mar 10 2022 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations in excess of 7 inches possible. Winds could gust as high as 40 mph. * WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie counties. Greatest snowfall amounts across the higher terrain of the Chautauqua Ridge and Boston Hills. * WHEN...From Friday evening through Saturday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits to near zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$
669 WWUS41 KBUF 110607 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 107 AM EST Fri Mar 11 2022 NYZ004>008-013-014-021-111445- /O.CON.KBUF.WS.A.0009.220312T0000Z-220313T0600Z/ Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-Ontario- Allegany- Including the cities of Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 107 AM EST Fri Mar 11 2022 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 8 to 15 inches possible. Winds could gust as high as 45 mph. * WHERE...Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany counties. * WHEN...From this evening through late Saturday night. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits to near zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ NYZ012-019-020-085-111445- /O.CON.KBUF.WS.A.0009.220312T0000Z-220312T2300Z/ Wyoming-Chautauqua-Cattaraugus-Southern Erie- Including the cities of Warsaw, Jamestown, Olean, Orchard Park, and Springville 107 AM EST Fri Mar 11 2022 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations of 4 to 8 inches possible. Winds could gust as high as 45 mph. * WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie counties. * WHEN...From this evening through Saturday afternoon. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits to near zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$
976 WWUS41 KBUF 110836 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 336 AM EST Fri Mar 11 2022 NYZ012-019-020-085-111645- /O.UPG.KBUF.WS.A.0009.220312T0000Z-220312T2300Z/ /O.NEW.KBUF.WS.W.0005.220312T0000Z-220312T2300Z/ Wyoming-Chautauqua-Cattaraugus-Southern Erie- Including the cities of Warsaw, Jamestown, Olean, Orchard Park, and Springville 336 AM EST Fri Mar 11 2022 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST SATURDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 10 inches. Winds gusting as high as 45 mph. * WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie counties. * WHEN...From 7 PM this evening to 6 PM EST Saturday. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits to near zero. PRECAUTIONARY/PREPAREDNESS ACTIONS... Widespread accumulating snow will create dangerous travel conditions. Submit snow reports through our website or social media. && $$ NYZ021-111645- /O.UPG.KBUF.WS.A.0009.220312T0000Z-220313T0600Z/ /O.NEW.KBUF.WS.W.0005.220312T0000Z-220312T2300Z/ Allegany- Including the city of Wellsville 336 AM EST Fri Mar 11 2022 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST SATURDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 9 inches. Winds gusting as high as 45 mph. * WHERE...Allegany county. * WHEN...From 7 PM this evening to 6 PM EST Saturday. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits. PRECAUTIONARY/PREPAREDNESS ACTIONS... Widespread accumulating snow will create dangerous travel conditions. Submit snow reports through our website or social media. && $$ NYZ005>008-111645- /O.UPG.KBUF.WS.A.0009.220312T0000Z-220313T0600Z/ /O.NEW.KBUF.WS.W.0005.220312T0000Z-220313T0600Z/ Northern Cayuga-Oswego-Jefferson-Lewis- Including the cities of Fair Haven, Oswego, Watertown, and Lowville 336 AM EST Fri Mar 11 2022 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 7 to 13 inches. Winds gusting as high as 40 mph. * WHERE...Northern Cayuga, Oswego, Jefferson, and Lewis counties. * WHEN...From 7 PM this evening to 1 AM EST Sunday. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits. PRECAUTIONARY/PREPAREDNESS ACTIONS... Widespread accumulating snow will create dangerous travel conditions. Submit snow reports through our website or social media. && $$ NYZ004-013-014-111645- /O.UPG.KBUF.WS.A.0009.220312T0000Z-220313T0600Z/ /O.NEW.KBUF.WW.Y.0019.220312T0000Z-220312T2300Z/ Wayne-Livingston-Ontario- Including the cities of Newark, Geneseo, and Canandaigua 336 AM EST Fri Mar 11 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 8 inches. Winds gusting as high as 45 mph. * WHERE...Wayne, Livingston, and Ontario counties. * WHEN...From 7 PM this evening to 6 PM EST Saturday. * IMPACTS...Plan on snow covered and slippery road conditions. Areas of blowing snow will significantly reduce visibility. * ADDITIONAL DETAILS...Temperatures will fall through the 20s during the day Saturday. Wind chill values falling into the single digits. PRECAUTIONARY/PREPAREDNESS ACTIONS... Periods of snow will result in snow covered roads and limited visibilities. Slow down and use caution while driving. Submit snow reports through our website or social media. && $$ NYZ001-002-010-011-111645- /O.NEW.KBUF.WW.Y.0019.220312T0000Z-220312T2300Z/ Niagara-Orleans-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Buffalo, and Batavia 336 AM EST Fri Mar 11 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. Winds gusting as high as 45 mph. * WHERE...Niagara, Orleans, Northern Erie, and Genesee counties. * WHEN...From 7 PM this evening to 6 PM EST Saturday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow will significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Periods of snow will result in snow covered roads and limited visibilities. Slow down and use caution while driving. Submit snow reports through our website or social media. && $$ NYZ003-111645- /O.NEW.KBUF.WW.Y.0019.220312T0000Z-220312T2300Z/ Monroe- Including the city of Rochester 336 AM EST Fri Mar 11 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. Winds gusting as high as 45 mph. * WHERE...Monroe county. * WHEN...From 7 PM this evening to 6 PM EST Saturday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Periods of snow will result in snow covered roads and limited visibilities. Slow down and use caution while driving. Submit snow reports through our website or social media. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this winter storm watch went out at Mar 10, 1:04 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 10, 1:04 AM EST, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 104 AM EST Thu Mar 10 2022 .SYNOPSIS... High pressure stretching from the Rockies across the northern tier of the country will generally be in control of our weather through at least Friday morning. Conditions will then deteriorate as a pair of storm systems will take aim on our region for the weekend. From this vantage point...it appears highly likely that at LEAST several inches of snow will fall across all of western and north central New York. Winter weather headlines may be needed. && .NEAR TERM /THROUGH FRIDAY/... A very weak cold frontal boundary will slip through our region this morning. The passage of this system will be nearly imperceptible by most...although it will lead to a subtle wind shift and will help to maintain a somewhat chilly environment for the day Thursday. Otherwise...strong high pressure centered over the Rockies will extend across the northern tier of the country to our forecast area today and tonight. This will guarantee fair dry weather for our region. Conditions will gradually deteriorate on Friday. A weakening wedge of high pressure over our region during the morning will give way to an inverted sfc based trough during the course of the midday and afternoon. This will come as a result of a pair of low pressure systems within a split jet...one in the vcnty of Lake Superior in the arctic branch and one near the Gulf coast in the sub tropical jet. The two will start to converge on the northeastern U.S. during the course of the day. This will lead to a tightening sfc-H7 baroclinic zone over the Lower Great lakes with sfc troughing forming as a result. While the majority of Friday will be pcpn free...some jet induced lift will combine with strengthening frontogenetic lift (esp near Lake Erie) to generate some mixed rain and snow by the end of the day. This pcpn will be most widespread west of the Genesee valley and north of the Tug Hill plateau. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... ...Accumulating snow likely Friday night and Saturday... Fairly substantial snow can be expected Friday night and continue into the day Saturday. As both disturbances within the northern and southern stream approach the area, they will eventually phase as they get closer to the eastern seaboard. This will allow for a developing surface wave to rapidly intensify as it moves northward from the mid Atlantic states Friday night into New England on Saturday. Colder air will pour into the region switching mixed precipitation late Friday/Friday evening to snow overnight. There continues to remain uncertainty to how the overall system evolves and this will play a large role in how fast the cold air arrives and changes the precipitation over to snow, but it does seems likely at this juncture that most of the area will change over to snow before Saturday morning. Snow will then continue Saturday with increasing snowfall rates, especially for areas where some lake enhancement occurs. A high impact event for the area seems more and more likely with the potential for significant snowfall amounts, so will continue to highlight this storm in the HWO product. On the back side of this system, lake effect snow within a increasing northwest flow will bring additional snowfall amounts to the southeast of the lakes and higher terrain Saturday night. Winds will become quite gusty later Saturday and Saturday night and could bring additional impacts along with the snow. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Deep coastal low that impacted the region during the first half of the weekend will move into Labrador on Sunday. Expect a cold and blustery day across the region to close out the weekend with any leftover lake effect snow showers Sunday morning transitioning to more of a general chance of some light snow showers and flurries for the second half of the day owed to a strong push of WAA moving into the region. The chance for a few snow showers will linger into Sunday night across the North Country before mid level moisture and a surface warm front push northeast of our area. Weak ridging builds overhead with dry and milder weather expected for the start of the new work week. Much lower confidence for the second half of the this forecast period. Model consensus then diverges somewhat on the timing and track of the next weak system poised to impact our region sometime Monday night through Tuesday. Any precipitation should be mainly in the liquid form during the day, with the chance for some wet snow to mix in during the overnight, especially across the higher terrain. High pressure then builds in with a mainly dry finish expected to close out the period. Otherwise, after a chilly and breezy day Sunday with below average readings, temperatures will trend above average with mainly 40s for daytime highs Monday and Tuesday, with some lower 50s possible across the lower terrain south of Lake Ontario by mid week. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... While there may be some fog across parts of the Southern Tier before daybreak with patchy MVFR conditions at sites such as KELZ and KJHW...general high pressure should provide VFR weather with relatively light winds to the region through Thursday night. Outlook... Friday...Restrictions likely by Friday evening with rain and snow developing. Saturday...Restrictions likely. Numerous snow showers and lake effect snow. Breezy. Sunday...Mainly VFR. Breezy. Monday...Mainly VFR. && .MARINE... As high pressure centers over the region, winds should remain below small craft advisory levels the rest of the work week. Next period of stronger westerly winds and higher waves develops this weekend to the west of deepening low moving from New England to the Canadian Maritimes. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...TMA LONG TERM...JM AVIATION...RSH MARINE...JLA
Hazardous weather outlook, Mar 9, 11:25 PM EST, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1125 PM EST Wed Mar 9 2022 NYZ001>003-010>012-019-020-085-102100- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- 1125 PM EST Wed Mar 9 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The potential exists for widespread accumulating snow Friday night through the first half of Saturday. Several inches of snow will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>008-013-014-021-102100- Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-Ontario- Allegany- 1125 PM EST Wed Mar 9 2022 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The potential exists for widespread accumulating snow Friday night into Saturday night. Several inches of snow will be likely with the potential for significant amounts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-102100- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 1125 PM EST Wed Mar 9 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-102100- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1125 PM EST Wed Mar 9 2022 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
Nearby
Winter Storm Watches in New York, 2022Every winter storm watch in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.